Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of related Dirichlet and initial value problems


Authors: L. R. Bragg and J. W. Dettman
Journal: Proc. Amer. Math. Soc. 21 (1969), 50-56
MSC: Primary 35.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0236529-1
MathSciNet review: 0236529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Bragg and J. W. Dettman, Related problems in partial differential equations, Bull Amer. Math. Soc. 74 (1968), 375-378. MR 0224961 (37:560)
  • [2] -, Related partial differential equations and their applications, SIAM J. Appl. Math. 16 (1968), 459-467. MR 0227586 (37:3170)
  • [3] -, An operator calculus for related partial differential equations, J. Math. Anal. Appl. 22 (1968), 261-271. MR 0224962 (37:561)
  • [4] A. H. Zemanian, Distribution theory and transform analysis, McGraw-Hill, New York, 1965. MR 0177293 (31:1556)
  • [5] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, New York, 1939. MR 0197687 (33:5850)
  • [6] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N.J., 1964. MR 0181836 (31:6062)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.65

Retrieve articles in all journals with MSC: 35.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236529-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society